CSN Login
Members Online: 4

The "Shot" and Muscle pain

Trew
Posts: 891
Joined: Jan 2010

I got my first shot of eligard in April 09. This week I have noticed my leg muscles aching some. It has been 11 months since "the Shot" hit me and I know muscle cramps/aches can be one of the side effects. I am just wonderig how soon that side effect begins and what I may expect in the year ahead.

Thanks.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network